Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Hypothyroidism, had brown spotting, breast pain, mood swings, appetite loss. What does this mean?

Hi, i have hypothyroidism , and i normally have regular periods. My last normal period started on December 8 and ended December 12th . I however started to spot brown on December 30th and lasted until January 4th. My breasts started to ache badly January 14th and I also started getting really bad mood swings and a loss of appetite . What does this mean?
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Welcome to Healthcare-Magic
Greetings of the day

It just means you are in pre-menstrual phase.
Its normall to experience emotional lability and other symptoms before the onset of periods.
No cause for concern.

In case you need any further assistance, will be glad to assist you.

Wishing you happy and healthy life

Take Care

Best Regards
Dr Deepak K K
Answered: Wed, 1 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor